# SDR UALA2012090404986

- Difficulty date: September 1, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 62,567 hours, 23,129 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 307
- Condition: Faulty
- Location: Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELAC 1 FAULT.  REPLACED NR 1 ELAC AND TEST AND TESTED OKAY.
